MedElevator Войти в исследования
← Поиск публикаций
Oxford medical case reports · 2023

Torsade de pointes during an oral surgery caused by a combination of herbal medicine-induced pseudoaldosteronism and trigeminocardiac reflex.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Kawatani Yohei, Hoshi Kentaro, Yamada Hitoshi, Hori Takaki

Аннотация

Licorice can cause pseudoaldosteronism and QT prolongation as its side effect. Trigeminal nerve stimulation, including surgical intervention involving the face, can cause transient bradycardia, known as the trigeminocardiac reflex. Although rare, a combination of these two etiologies can cause ventricular tachycardia. A 50-year-old female patient with a history of hypertension and intake of an herbal drug containing licorice underwent impacted wisdom tooth extraction under general anesthesia. Immediately after placing a month-long prop for visualization in the oral cavity, sinus bradycardia occurred, followed by ventricular tachycardia and torsade de pointes. Mouth prop was removed and cardiopulmonary resuscitation was initiated, and the arrhythmia was resolved. Hypokalemia, metabolic alkalosis and normal aldosterone levels were observed. An inverted T wave and a prominent U-wave were observed on the electrocardiogram. Potassium excretion in urine was normal, although hypokalemia was present. The patient was treated with potassium correction.